# SDR HALA20231103049

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N496HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 27,751 hours, 41,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK WITH GEAR HANDLE UP RIGHT MLG INDICATION UNSAFE. FOUND RIGHT MAIN GEAR DOOR UP AND LATCHED PROXIMITY SENSOR DAMAGE 6414 REPLACED RIGHT MLF UP AND LATCHED PROXIMITY SENSOR ASEMBLY PER AMM 32-61-02-400-801  UP TO 3.D.., 11/02/2023 14369. ADJ RT MLG UP + LATCHED SNSR IAW AMM 32-61-00. OPS CHK GOOD. ALSO CYCLED MAIN GEAR DOORS MULTIPLE TIMES, INDICATIONS GOOD NO FAULTS. A/C OK FOR SVC.
